The existence of k-radius sequences. / Blackburn, Simon R.

In: Journal of Combinatorial Theory, Series A, Vol. 119, No. 1, 01.2012, p. 212-217.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)212-217
JournalJournal of Combinatorial Theory, Series A
Volume119
Issue number1
Early online date30 Aug 2011
DOIs
Publication statusPublished - Jan 2012
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4496801